# SDR CALA2014100201303

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 17,368 hours, 5,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STATION 727B LBL 24.75 REQUIRES REPAIR.  WHILE ACCOMPLISHING EA 5320-02076 OP 3 REPAIRED SEAT TRACK IAW ECRA 5320-02335.
